# SDR PCAA0301003

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 25,067 hours, 27,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY PATH LIGHTING FORWARD MOST LIGHT FOUND INOPERATIVE.  LIGHT SOCKET WAS REPLACED ON THE EMERGENCY PATH LIGHTING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
